# SDR MALA060109

- Difficulty date: February 26, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 340B424
- Aircraft time: 19,846 hours, 22,033 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Rail
- Condition: Corroded
- Location: Airstair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K BRIDGE CHECK IN BNA FOUND AIRSTAIR RAIL ASSY, P/N 7253710-871, IS CORRODED AND HAS BEEN REMOVED AND REPLACED IAW SRM 51-40-22/23.
